# SDR QR9R2025042100001

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9247
- Aircraft time: 4,432 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Torque Box
- Part number: B771M2007101
- Part serial: 339
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, VAR NR WOULD NOT SYNC ENG 1 AND 2. AT FLIGHT IDLE ENG 1 N1 78 AND ENG 2 N1 85. MANUALLY SETTING WOULD NOT REMAIN ONCE VAR NAR PLACED IN NORM MODE. AIRCRAFT RESET HAD NO EFFECT. REMOVED AND REPLACED TORQUE ADJUST BOX ASS IAW AMM 77-12-00, 4-2.
